# SDR AALA202010129026

- Difficulty date: October 2, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINTATED FLOOR PANEL 261PF AT FR 68, MEASURING L=10 IN, W=3 IN.  REMOVED AND REPLACED FLOOR PANEL 261PF.
